Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Hydrocodone Cause Vaginal Swelling And Itching?

I have been taking Hydrocodone for pain, and realized that i have a slightly swollen vagina, and it itches, but different from when i had a yeast infection in the past. Can taking this medicine cause this? and aside from not taking the meds anymore, how can i fix this?
Fri, 1 Apr 2022
Report Abuse
Endocrinologist 's  Response
Hello,

Hydrocodone can cause a lot of side effects in women like decreased libido, irregular periods and even infertility. Vaginal swelling and itching is not a reported side effects of this drug. Anyway this do not mean that your symptoms are not absolutely related to hydrocodone. I suggest to do a vaginal swab test to rule out bacterial or yeast infections as possible causes of your symptoms and than to consult your local physician for the right treatment of your actual problem.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Elona Xhardo, Endocrinologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Morphinans


Loading Online Doctors....
Does Hydrocodone Cause Vaginal Swelling And Itching?

Hello, Hydrocodone can cause a lot of side effects in women like decreased libido, irregular periods and even infertility. Vaginal swelling and itching is not a reported side effects of this drug. Anyway this do not mean that your symptoms are not absolutely related to hydrocodone. I suggest to do a vaginal swab test to rule out bacterial or yeast infections as possible causes of your symptoms and than to consult your local physician for the right treatment of your actual problem. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Elona Xhardo, Endocrinologist